| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Fosamax side effects
Re: Fosamax side effects
[ Back to Messages
Posted by Marilyn S.
on August 26, 2000 at 14:28:50:
In Reply to: Re: Fosamax side effects posted by Robin DeMark on August 26, 2000 at 01:11:52:
: Here is a web site for side effects and facts on the drug Fosamax
: My mom has advanced osteoporosis and I am finding alternatives for her. Apparently this drug is not the cure all and has many side effects including difficulty swallowing because of esopheal tissue damage, etc Please read the info at the site above. I have found natural alternatives for her, one which can only be ordered by a physcian. All I can do is pray this helps and encourage her to exercise in the form of weight lifting/strenght training. It i the form of exercise that will increase bone mass. Good luck-if anyone wants the info on the natural sources I have you can send an email.
I am interested in what the doctor has prescribe as an alternative. Could you share that with me. My E mail
thanks very much
All times are GMT -7. The time now is 10:03 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!